Please Help -pg109908736128

4 Replies
Pace - October 29

The last day of my last period was Sept 27. I quit taking my birthcontrol at the end of Sept. I had unprotected s_x during and after my period just about everyday. I don't know when I could've gotten pregant. I have sore br___ts on and off. I threw up yesterday morning. I was feeling like c__p all day. I'm always tired. But when I finally do go to bed it takes like 2 hours to even fall asleep. I just can't get comfy and toss and turn all night. I do have discharge. I have some cravings. Certain foods will make me sick now...for ex: a simple homemade sandwich. I would normaly love it and now it makes me sick just to smell it. Somedays I feel like c__p other days..like today I feel fine. Nothing wrong at all. Could I be pregnant? I go to the doctor on the 3rd. What kind of blood test should I get?

 

Pace - October 29

One more thing. I do have weight gain and it seems like I'm always hungry. Thanks!

 

Ash - October 29

So you are officially late now? It sounds like you are showing some early signs of pregnancy. I a__sume you are trying to get pregnant since you are having so much unprotected s_x, so congrats! You should go to your local drug store (or anywhere) and purchase an over the counter pg test. You have a doc apt. on the 3rd, which is great. They will give you a blood test in the office that will test the level of hcg in your blood (aka the pregnancy hormome). Let us know what happens. Good luck!!

 

Viv - October 30

Congratulations. That reads like a good set of symptoms. It is quite possible that Nov 3 will be too early for a positive test.

 

E - October 30

Hi Pace, from my experience going off the pill several times, I ovulated at ~ 21-25 days rather than 14 days starting from first day of my period. I always stopped the pill at the end of a pack so if you stopped in the middle or took a few from the first week, I am not sure what to tell you. My guess is that if you are pregnant, you only ovulated about 8 or 9 days ago so implantation would just be taking place. Rarely do women ovulate immediately in the first two weeks upon stopping the pill. Your symptoms could easily be due to stopping the pill. The body takes about 3 months to adjust to being off the pill. Let us know when you find out:)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?